# SDR AALA201806259002

- Difficulty date: June 11, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 32,760 hours, 11,731 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: RIN28108706000
- Condition: Faulty
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IN BOTH FORWARD AND AFT ACTUATORS WOULD NOT TRANSFER. 6600 LBS OF UNUSABLE FUEL. DIVERTED DUE TO FUEL TANK PUMP FAILURE.  REPLACED THE RELAY, AUTO MANUAL TRANSFER ACTUATORS IAW AMM 28-28-00.
